# SDR SIMA200708202

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 15,798 hours, 14,231 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE REPORTED IN CABIN AFTER NR 1 ENGINE START.  PERFORMED VISUAL INSPECTION OF NR 1 ENGINE, APU AND BOTH PACKS WITH NO DEFECTS NOTED.  PERFORMED ENGINE START OF NR 1 ENGINE.  ALL PARAMETERS NORMAL WITH NO EICAS MESSAGES OR EVIDENCE OF SMOKE, RETURNED AIRCRAFT TO SERVICE.
